Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 50, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2011, 9:26 PM CDT for Clay County, Ray County, Missouri. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2011, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 8, 2011, 10:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Clay County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 9:55 PM CDT | HAIL 0.75 | Woods Heights, MO | |
| Apr 8, 10:02 PM CDT | HAIL 0.75 | Excelsior Springs, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1028 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
593 WUUS53 KEAX 090226 SVREAX MOC047-177-090300- /O.NEW.KEAX.SV.W.0050.110409T0226Z-110409T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 926 PM CDT FRI APR 8 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI... NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 1000 PM CDT * AT 921 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE SIZE HAIL. THIS STORM WAS LOCATED NEAR KEARNEY...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO PING PONG BALL SIZE IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... EXCELSIOR SPRINGS...CRYSTAL LAKES...EXCELSIOR ESTATES...WOODS HEIGHTS...MOSBY...PRATHERSVILLE...HOMESTEAD...RAYVILLE AND KNOXVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3949 9411 3943 9384 3924 9418 3924 9444 TIME...MOT...LOC 0226Z 237DEG 27KT 3933 9433 WIND...HAIL <50MPH 1.50IN $$ BOOKBINDER
3 follow-up statements
969 WWUS53 KEAX 090238 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 938 PM CDT FRI APR 8 2011 MOC047-177-090300- /O.CON.KEAX.SV.W.0050.000000T0000Z-110409T0300Z/ CLAY MO-RAY MO- 938 PM CDT FRI APR 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RAY AND EAST CENTRAL CLAY COUNTIES UNTIL 1000 PM CDT... AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR MISSOURI CITY...OR 5 MILES SOUTHEAST OF KEARNEY...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... EXCELSIOR SPRINGS...EXCELSIOR ESTATES...CRYSTAL LAKES...WOODS HEIGHTS...HOMESTEAD...RAYVILLE AND KNOXVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3949 9411 3941 9391 3927 9421 3928 9438 TIME...MOT...LOC 0239Z 247DEG 30KT 3932 9428 WIND...HAIL <50MPH 1.00IN $$ BOOKBINDER
928 WWUS53 KEAX 090252 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 952 PM CDT FRI APR 8 2011 MOC047-177-090300- /O.CON.KEAX.SV.W.0050.000000T0000Z-110409T0300Z/ CLAY MO-RAY MO- 952 PM CDT FRI APR 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RAY AND EAST CENTRAL CLAY COUNTIES UNTIL 1000 PM CDT... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR EXCELSIOR SPRINGS...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CRYSTAL LAKES...EXCELSIOR ESTATES...WOODS HEIGHTS...RAYVILLE AND KNOXVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3934 9430 3949 9411 3941 9391 3929 9417 TIME...MOT...LOC 0252Z 245DEG 25KT 3936 9421 WIND...HAIL <50MPH 1.00IN $$ BOOKBINDER
063 WWUS53 KEAX 090301 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1001 PM CDT FRI APR 8 2011 MOC047-177-090311- /O.EXP.KEAX.SV.W.0050.000000T0000Z-110409T0300Z/ CLAY MO-RAY MO- 1001 PM CDT FRI APR 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RAY AND EAST CENTRAL CLAY COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS AT LEAST TEMPORARILY WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THIS STORM MAY RE-INTENSIFY AND ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM. LAT...LON 3934 9430 3949 9411 3941 9391 3929 9417 TIME...MOT...LOC 0252Z 245DEG 25KT 3936 9421 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:08 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 8, 7:08 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 708 PM CDT FRI APR 8 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT TERM (TONIGHT...SUNDAY)... BY LATE THIS AFTERNOON...A WARM FRONT EXTENDING FROM A SFC LOW OVER NORTHEAST COLORADO WAS DRAPED ACROSS CENTRAL KANSAS AND CENTRAL MISSOURI. A DRY LINE MET UP WITH THIS WARM FRONT OVER SOUTH CENTRAL MISSOURI. THIS SET UP...ALONG WITH SOME INSTABILITY PRESENT...RESULTED IN THE DEVELOPMENT OF SOME SCATTERED SHOWERS ALONG THE WARM FRONT IN THE SOUTHEAST QUADRANT OF KANSAS. FOR TONIGHT...THIS WARM FRONT WILL LIFT FURTHER NORTHWARD INTO THE CWA...WITH MORE WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND NORTH OF THE FRONT. WITH A 30-40KT LLJ AND 1500-2500 J/KG OF MU CAPE INTERACTING WITH THE BOUNDARY...COULD SEE SOME DECENT ORGANIZED CONVECTION OVER SE KS...AND WEST CENTRAL TO CENTRAL MO...AND POSSIBLY EXTENDING JUST NORTH OF THE MISSOURI RIVER. STRONG TO SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL BEING THE PRIMARY THREAT. THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD THROUGH THE DAY ON SATURDAY...REACHING THE MO/IA BORDER BY EARLY AFTERNOON AND PUTTING THE ENTIRE REGION IN THE WARM SECTOR OF THE SYSTEM. NEAR RECORD HIGH TEMPERATURES...REACHING INTO THE MIDDLE 80S TO AROUND 90 DEGREES...ARE EXPECTED FOR SATURDAY AFTERNOON AS A STRONG SOUTHERLY FLOW ADVECTS 18-21C 850MB TEMPS OVER THE REGION. A DRY LINE WILL ONCE AGAIN SET UP OVER CENTRAL KS SATURDAY AFTERNOON AND EVENING. WITH A SIZABLE AMOUNT OF INSTABILITY AND A 40+ KT LLJ ALONG AND AHEAD OF THIS DRY LINE...COULD SEE SOME SHOWERS AND THUNDERSTORMS DEVELOP OVER NORTHEAST KS AND SOUTHEAST NE. THE LIKELIHOOD OF ANY CONVECTION SPREADING FURTHER EAST INTO NORTHWEST MISSOURI HAS DIMINISHED SIGNIFICANTLY WITH THE LATEST MODEL RUNS DUE TO THE FLOW REMAINING ESSENTIALLY PARALLEL TO THE DRY LINE. THIS FLOW WILL KEEP THE AREA OF CONVECTION CONFINED TO A MORE NARROW AREA. FOR SUNDAY...THE SFC LOW WILL TRACK NORTHEASTWARD INTO THE NORTHERN PLAINS...WITH THE ASSOCIATED COLD FRONT DRAPED OVER NEBRASKA AND WESTERN KANSAS. THE MAIN FOCUS WILL BE ON THE TRACKING AND POSITIONING OF THE DRY LINE AHEAD OF THE FRONT. MODELS SHOW THE DRY LINE MOVING EASTWARD OVER EASTERN KANSAS SUNDAY MORNING...REACHING THE MO/KS BORDER BY EARLY AFTERNOON. HOWEVER...THE DEWPOINT GRADIENT BEINGS TO LESSEN AS IT REACHES MISSOURI. MODELS SHOWING THE INITIATION OF CONVECTION MOST LIKELY OCCURRING BETWEEN 20-22Z. MODELS HAVE STARTED TO TREND TO A MORE POSITIVE TILT IN THE UPPER LEVEL TROUGH AXIS AND A FASTER MOVING SYSTEM. WITH A SOUTHWESTERLY FLOW SETTING UP OVER THE DRYLINE...SOME DRIER AIR COULD BE ADVECTED INTO THE REGION AND INHIBIT HOW FAR WEST INTO WESTERN MISSOURI THE INITIATION OF STORMS COULD BE. CURRENTLY EXPECTING THESE STORMS TO FORM A MORE LINEAR STRUCTURE BY LATE SUNDAY AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THIS SYSTEM...WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES BEING POTENTIAL THREATS. THE COLD FRONT WILL FINALLY PUSH EASTWARD ACROSS THE REGION LATE SUNDAY INTO EARLY MONDAY MORNING. ACH A VERY POTENT SYSTEM WILL BE EXITING THE REGION EARLY IN THE MEDIUM RANGE...WITH A QUIET PERIOD EARLY TO MIDWEEK BEFORE THE NEXT POTENTIAL WEATHER-MAKER MOVES INTO THE CENTRAL PLAINS. THE VARIOUS LONG RANGE MODELS CONTINUE TO ADVERTISE AN UPPER TROUGH MOVING INTO THE CENTRAL PLAINS IN THE THU-FRI TIMEFRAME. INCONSISTENCIES ON THE STRENGTH/DEPTH OF SAID SYSTEM BETWEEN GFS/NAEFS/EC/GEM. NAEFS SHOWING QUITE A BIT OF SPREAD IN THE ENSEMBLE SOLUTIONS...SO WILL TREND TO THE MEAN/MEDIAN SOLUTION. SEVERE WEATHER POTENTIAL LATE NEXT WEEK WILL BE DEPENDENT ON TRACK OF UPPER SYSTEM...WITH GEFS/NAEFS ADVERTISING MORE PROMISING THREAT OF SEVERE WEATHER...AND ECMWF INDICATING SEVERE WEATHER THREAT WILL REMAIN SOUTH OF FORECAST AREA. SF && .AVIATION... FOR THE 00Z TAFS...CONVECTION IN NORTHERN OK/SOUTHERN KS SHOULD BUILD/PROPAGATE NORTHEASTWARD AS IT CONGEALS INTO A COMPLEX AND TRACKS TO SOUTH AND EAST OF THE TERMINALS. FOR NOW WILL KEEP ANY PREVAILING THUNDERSTORM MENTION OUT OF THE TERMINALS AS MAINLY THE KANSAS CITY TERMINALS WOULD BE IN THE STRATIFORM RAIN AREA WITH MORE ISOLATED/EMBEDDED THUNDER. AFTER THE RAIN MOVES EAST A RELATIVELY WARM AND MOIST AIRMASS WILL PREVAIL LIKELY RESULTING IN LOWER CIGS AND VSBYS. IFR CONDITIONS SEEM LIKELY LATE TONIGHT/EARLY SATURDAY MORNING. DEEPER MIXING SHOULD THEN SCOUR CIGS AND VSBYS BACK TO VFR BY LATE MORNING WITH VFR CONDITIONS THEN PREVAILING FOR THE REMAINDER OF THE VALID PERIOD. CB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 8, 6:16 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 616 PM CDT FRI APR 8 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 616 PM CDT FRI APR 8 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE SUNDAY AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT EXPLOSIVE THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER NORTH CENTRAL OKLAHOMA LATE THIS AFTERNOON...AND SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BUILD NORTHEAST THIS EVENING. A STRONG WARM FRONT REMAINED DRAPED FROM NEAR EMPORIA KANSAS...EASTWARD TO NEAR CLINTON. THESE STORMS WILL NEED TO BE MONITORED CLOSELY THIS EVENING AS STRONG INSTABILITY AND VERTICAL WIND SHEAR REMAIN PRESENT ALONG AND JUST SOUTH OF THIS WARM FRONT...EVEN WITH THE LOSS OF DAYTIME HEATING. CONDITIONS REMAIN QUITE FAVORABLE FOR SEVERE THUNDERSTORMS LATER THIS EVENING ACROSS EAST CENTRAL KANSAS INTO MID MISSOURI...WITH THE ONLY QUESTION BEING WHETHER THIS ACTIVITY REMAINS JUST SOUTH OF THE OUTLOOK AREA. PERSONS GENERALLY ALONG AND SOUTH OF A PAOLA KANSAS TO SEDALIA LINE SHOULD MONITOR CONDITIONS THROUGH THIS EVENING. SHOULD SEVERE WEATHER THREATEN...VERY LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HOT AND WINDY CONDITIONS WILL DEVELOP SATURDAY AFTERNOON AS THE WARM FRONT LIFTS RAPIDLY NORTH OF THE AREA. RECORD HIGH TEMPERATURES IN THE UPPER 80S TO AROUND 90 DEGREES WILL COMBINE WITH GUSTY WINDS TO LEAD TO A HEIGHTENED FIRE DANGER. LOOKING AHEAD...CONDITIONS STILL REMAIN FAVORABLE FOR A SIGNIFICANT OUTBREAK OF SEVERE WEATHER ON SUNDAY. AN INTENSE STORM SYSTEM WILL STRENGTHEN ACROSS THE PLAINS DURING THE DAY...WHILE A VERY UNSTABLE AND HIGHLY SHEARED AIR MASS DEVELOPS ACROSS EASTERN KANSAS AND WESTERN MISSOURI. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR ALONG AN ADVANCING DRY LINE SUNDAY AFTERNOON...WITH STORMS IMPACTING THE OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING HOURS. CURRENT FORECAST DATA SUGGEST THAT SUPERCELL THUNDERSTORMS ARE POSSIBLE...WHICH WILL BE CAPABLE OF PRODUCING TORNADOES /SOME POTENTIALLY STRONG/ IN ADDITION TO VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. FORECAST CONDITIONS MAY CONTINUE TO CHANGE INTO THE WEEKEND SO PERSONS ARE URGED TO MONITOR LATER OUTLOOKS ON THIS DEVELOPING SEVERE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM ALONG AND SOUTH OF A PAOLA TO SEDALIA LINE. SPOTTERS WILL LIKELY BE REQUIRED ACROSS THE ENTIRE OUTLOOK AREA SUNDAY AFTERNOON AND EVENING. BOOKBINDER
In the hours before
Special weather statement, Apr 8, 8:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 845 PM CDT FRI APR 8 2011 KSZ104-MOZ028-029-090215- CLAY MO-PLATTE MO-WYANDOTTE KS- 845 PM CDT FRI APR 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE... SOUTHWESTERN CLAY AND WYANDOTTE COUNTIES UNTIL 915 PM CDT... AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A RAPIDLY DEVELOPING THUNDERSTORM NEAR EDWARDSVILLE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PARKVILLE...RIVERSIDE...WEATHERBY LAKE...GLADSTONE...HOUSTON LAKE...NORTHMOOR...PLATTE WOODS...LAKE WAUKOMIS...OAKVIEW... FERRELVIEW...POMEROY...BEVERLY HILLS...OAKS...OAKWOOD AND OAKWOOD PARK. THIS MAY IMPACT THE FOLLOWING INTERSTATES... I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 419. I-635 BETWEEN MILE MARKERS 4 AND 12. I-435 LOOP FROM MILE MARKERS 11 TO 22...36 TO 51. I-29 BETWEEN MILE MARKERS 0 AND 12. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3936 9464 3926 9442 3905 9472 3911 9487 TIME...MOT...LOC 0145Z 220DEG 25KT 3913 9474 BOOKBINDER
Local storm report, Apr 8, 9:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL 1 E PARKVILLE 39.20N 94.66W
04/08/2011 M1.00 INCH PLATTE MO TRAINED SPOTTER
REPORTED ALONG INTERSTATE 29 AT 64TH STREET.
&&
BOOKBINDERLocal storm report, Apr 8, 9:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL GLADSTONE 39.21N 94.56W
04/08/2011 M1.00 INCH CLAY MO TRAINED SPOTTER
&&
BOOKBINDERLocal storm report, Apr 8, 9:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 2 N NORTH KANSAS CITY 39.17N 94.56W
04/08/2011 M1.25 INCH CLAY MO NWS EMPLOYEE
&&
BOOKBINDERLocal storm report, Apr 8, 9:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL 1 E PARKVILLE 39.20N 94.66W
04/08/2011 M1.00 INCH PLATTE MO TRAINED SPOTTER
REPORTED ALONG INTERSTATE 29 AT 64TH STREET.
0904 PM HAIL 2 N PARKVILLE 39.22N 94.67W
04/08/2011 M0.75 INCH PLATTE MO TRAINED SPOTTER
0905 PM HAIL RIVERSIDE 39.17N 94.63W
04/08/2011 M0.75 INCH PLATTE MO TRAINED SPOTTER
0906 PM HAIL PARKVILLE 39.20N 94.67W
04/08/2011 M0.88 INCH PLATTE MO TRAINED SPOTTER
0912 PM HAIL GLADSTONE 39.21N 94.56W
04/08/2011 M1.00 INCH CLAY MO TRAINED SPOTTER
0913 PM HAIL GLADSTONE 39.21N 94.56W
04/08/2011 M0.75 INCH CLAY MO EMERGENCY MNGR
0917 PM HAIL GLADSTONE 39.21N 94.56W
04/08/2011 M1.75 INCH CLAY MO TRAINED SPOTTER
&&
GAMISLocal storm report, Apr 8, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 3 NW GLADSTONE 39.24N 94.60W
04/08/2011 M1.25 INCH CLAY MO NWS EMPLOYEE
AT BARRY ROAD AND HIGHWAY 169.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:50 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 25 min |
| Apr 8, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| Apr 8, 9:34 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 26 min |
| Apr 8, 9:45 PM CDT | Special Weather Statement | EAX | Clay | 45 min |
| Apr 8, 9:59 PM CDT | Special Weather Statement | EAX | Ray | 46 min |
| Apr 8, 9:59 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 31 min |
| Apr 8, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 23 min |
| Apr 8, 10:25 PM CDT | Special Weather Statement | EAX | Cass | 35 min |
| Apr 8, 10:29 PM CDT | Special Weather Statement | EAX | Cass | 31 min |
| Apr 8, 10:50 PM CDT | Special Weather Statement | EAX | Clay | 25 min |
| Apr 8, 10:51 PM CDT | Special Weather Statement | EAX | Buchanan | 39 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 36 min |
| Apr 8, 11:00 PM CDT | Special Weather Statement | EAX | Carroll | 30 min |
| Apr 8, 11:13 PM CDT | Special Weather Statement | EAX | Clinton | 32 min |
| Apr 8, 11:16 PM CDT | Special Weather Statement | EAX | Ray | 29 min |
| Apr 8, 11:22 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 23 min |
| Apr 8, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 33 min |
| Apr 8, 11:37 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 23 min |
| Apr 8, 11:41 PM CDT | Special Weather Statement | EAX | Caldwell | 34 min |
| Apr 8, 11:46 PM CDT | Special Weather Statement | EAX | Pettis | 29 min |
| Apr 9, 12:08 AM CDT | Special Weather Statement | EAX | Macon | 52 min |
| Apr 9, 2:07 AM CDT | Special Weather Statement | EAX | Randolph | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.